# SDR CA120202004

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 6,819 hours
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C*
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Part number: 085112120
- Condition: Cracked
- Location: Rt Engine
- Part time: 6,818 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT ENGINE SUPPORT BEAMS INSPECTED IAW INSPECTION OPERATION 35 DURING ENGINE REPLACEMENT A2 CM.  CRACK WAS FOUND VISUALLY BELOW THE FRONT INBD MOUNT ATTACHMENT BOLT HOLE.  ENGINE SUPPORT BEAM REPLACED WITH NEW.
